# SDR SWAA2014120234582

- Difficulty date: November 5, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 91,615 hours, 52,737 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546579
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE TORQUE BOX STRINGER CORRODED BETWEEN BS 1088 TO 1138.  R & R STRINGER IAW SRM & DWG.
